# SDR AWXA200500446

- Difficulty date: March 15, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546564506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON AFT SIDE OF AFT LOWER FUSELAGE FRAME AT BS 986.5, STR 25 RT.  MAINTENANCE CUT OUT CORRODED AREA OF AFT LOWER FUSELAGE FRAME AT BS 986.5, STR 25 RT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07 FIG 206.
